U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Keppra/lamictol side effects?

1 doctor answer3 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Keppra/Lamictal?: There are no specific drug-drug interactions between Lamictal and keppra (levetiracetam). Lamictal is titrated slowly to diminish risk of rash, which can be severe if not addressed. It is generally a very well tolerated medication otherwise. Sleepiness, dizziness, weakness, mild mood changes are the most common side effects with Keppra (levetiracetam) and are usually mild and transient.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 43-year-old member asked:

Does keppra (levetiracetam) have side effects. ?

1 doctor answer1 doctor weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, anxiety, irritability or agitation, dizziness, mood changes, nervousness, loss of appetite, vomiting, diarrhea, constipation, and changes in skin pigmentation. Serious side effects may include depression, hallucinations, suicidal thoughts, seizures.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.